Arkansas, 2013

Flooding in Arkansas, December 22 to 31, 2013

December 22 to 31, 2013 · NWS LZK · 2 events in 2 counties and zones

Heavy rainfall during the month caused the White River to rise above flood stage during the latter half of December. These rivers remained above flood stage into January.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Heavy rainfall during the month caused the White River to rise above flood stage during the latter half of December. These rivers remained above flood stage into January.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Dec 22, 6:40 AM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 22, 6:40 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
640 AM CST SUN DEC 22 2013

.AVIATION...

LOW CLOUDS WILL CREATE WIDESPREAD MVFR CONDITIONS AND SOME IFR
CONDITIONS THIS MORNING. THERE COULD ALSO BE SOME PATCHY DRIZZLE AND
FOG...AND PERHAPS A FEW FLURRIES TOWARD THE MISSOURI BORDER. CLOUDS
WILL LIFT SLOWLY THIS AFTERNOON...WITH VFR CONDITIONS RETURNING IN
SOME AREAS. CLEARING WILL OCCUR THIS EVENING.

WINDS TODAY WILL BECOME NORTHWEST AT 8 TO 14 MPH...WITH SOME GUSTS
FROM 16 TO 22 MPH. WINDS TONIGHT WILL BE NORTHWEST AT 5 TO
10 MPH. (46)
&&

.SHORT TERM...TODAY THROUGH WEDNESDAY

THE BULK OF THE PRECIP HAD MOVED EAST OF THE STATE LATE SAT EVENING
AS THE SFC LOW LIFTED NE OF THE AREA. IN ITS WAKE...MUCH OF THE CWA
WAS SEEING TEMPS REMAINING STEADY IN THE 40S AND 50S...WITH SOME
AREAS SEEING FOG DEVELOP WITH THE HIGH LEVELS OF MOISTURE IN PLACE.
KEPT A SLIGHT CHANCE FOR SOME LIGHT RAIN ACROSS THE SERN COUNTIES AS
ADDITIONAL PRECIP WAS LIFTING NE ALONG THE SFC TROUGH AXIS. HAVE
ALSO KEPT A SLIGHT CHANCE OF PRECIP ACROSS THE NWRN COUNTIES AS SOME
RAIN COULD BE SEEN...POSSIBLY MIXED WITH LIGHT SLEET/SNOW...AS THE
MAIN SFC COLD FRONT BEGINS TO SHIFT EAST THIS MORNING.

THE MAIN COLD FRONT WILL BEGIN SHIFTING SE ACROSS THE STATE
THROUGHOUT THE DAYTIME HRS ON THIS SUN AS UPPER TROUGH AXIS BEGINS
TO SHIFT FURTHER EAST. AS THIS FRONT PROGRESSES SE...COULD SEE SOME
LIGHT RAIN OR SPRINKLES ALONG AND JUST BEHIND THE FRONT.
HOWEVER...ANY PRECIP WILL REMAIN LIGHT. TEMPS WILL LIKELY REMAIN
NEARLY STEADY THROUGHOUT THE DAY...OR MAYBE WARM A COUPLE DEG.
OTHERWISE...DAILY HIGHS FOR MANY SITES MAY HAVE ALREADY BE SET EARLY
THIS MORNING.

COLD FRONT WILL BE SOUTH OF THE STATE BY MON...WITH DRY CONDITIONS
EXPECTED THROUGH MUCH OF THE DAY. A REINFORCING WAVE OF COLD AIR
WILL SURGE SOUTH BY LATE MON AFTERNOON INTO THE EVENING HRS...WHICH
COULD TRIGGER SOME FLURRIES ACROSS THE NRN COUNTIES.
OTHERWISE...EXPECTED DRY CONDITIONS FOR MOST LOCATIONS OF THE CWA.
THIS TREND WILL CONTINUE THROUGH THE REST OF THE SHORT TERM...WITH
BELOW NORMAL TEMPS THROUGH WED MORNING.

&&

.LONG TERM...THURSDAY THROUGH SATURDAY

THE EXTENDED PERIOD WILL FEATURE A RIDGE OVER THE WESTERN UNITED
STATES. THIS WILL CREATE A NORTHWEST WIND FLOW ALOFT AROUND
HERE...WHICH WILL DRIVE A COLD FRONT THROUGH THE REGION ON THURSDAY.
IT APPEARS THE FRONT WILL GO THROUGH DRY...WITH AT/SLIGHTLY BELOW
NORMAL TEMPERATURES TO FOLLOW.

HIGH PRESSURE WILL FOLLOW THE FRONT...WHICH WILL KEEP IT DRY THROUGH
THE FIRST PART OF NEXT WEEKEND. AS THE HIGH DEPARTS LATE
FRIDAY/SATURDAY...WINDS WILL BECOME SOUTHERLY. THIS WILL BRING A
WARMING TREND STARTING SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     47  25  38  19 /  10   0  10  10
CAMDEN AR         53  29  46  26 /  10  10   0   0
HARRISON AR       37  19  31  14 /  20   0  10   0
HOT SPRINGS AR    50  27  43  25 /  10   0   0   0
LITTLE ROCK   AR  51  28  42  24 /  10   0   0   0
MONTICELLO AR     57  31  44  26 /  10  10   0   0
MOUNT IDA AR      46  24  42  22 /  10   0   0   0
MOUNTAIN HOME AR  39  21  33  15 /  20   0  10  10
NEWPORT AR        48  27  39  20 /  10   0  10  10
PINE BLUFF AR     53  29  43  26 /  10  10   0   0
RUSSELLVILLE AR   45  25  42  22 /  20   0  10   0
SEARCY AR         49  27  41  22 /  10   0  10  10
STUTTGART AR      53  29  42  24 /  10  10   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Dec 22, 5:00 AM CST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SUN DEC 22 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SUN DEC 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

AREAS OF LOW CLOUDS AND PATCHY FOG ARE EXPECTED THIS MORNING. THERE
COULD BE SOME SPRINKLES ACROSS ARKANSAS...WITH A FEW FLURRIES
POSSIBLE OVER THE NORTHERN COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SEVERAL COLD FRONTS WILL ARRIVE FROM THE NORTHWEST...BUT THE
FRONTS SHOULD GO THROUGH MOSTLY DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

In the hours before

Local storm report, Dec 22, 4:10 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 AM CST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     REDFIELD                34.44N 92.18W
12/20/2013                   JEFFERSON          AR   EMERGENCY MNGR

            AT LEAST FOUR HOMES SUFFERED ROOF DAMAGE...WITH TREES AND
            POWER LINES DOWNED. NO INJURIES WERE REPORTED. A BRIEF
            TORNADO MAY HAVE BEEN RESPONSIBLE FOR THE DAMAGE.

0633 PM     TORNADO          REDFIELD                34.44N 92.18W
12/20/2013                   JEFFERSON          AR   NWS STORM SURVEY

            AN EF-1 TORNADO TOUCHED DOWN BRIEFLY JUST SOUTH OF
            REDFIELD. THE TORNADO WAS ON THE GROUND FOR ABOUT A MILE
            AND A HALF. SEVERAL HOMES SUSTAINED ROOF DAMAGE...WITH
            SOME STORAGE SHEDS DESTROYED. A NUMBER OF TREES WERE ALSO
            DOWNED IN THE AREA. MORE DETAILS CONCERNING THIS STORM
            WILL BE SENT ON SUNDAY.

0315 AM     HEAVY RAIN       4 N BASS                35.94N 93.00W
12/21/2013  E2.75 INCH       NEWTON             AR   TRAINED SPOTTER

            RAINFALL AMOUNTS OF 2.75 TO 3 INCHES HAVE BEEN SEEN OVER
            THE PAST 3 HOURS.

0645 AM     HAIL             LITTLE ROCK AFB         34.92N 92.15W
12/21/2013  E0.25 INCH       PULASKI            AR   NWS EMPLOYEE

0650 AM     FLASH FLOOD      4 N NORTH LITTLE ROCK   34.85N 92.26W
12/21/2013                   PULASKI            AR   NWS EMPLOYEE

            WATER COVERING MARYLAND AVENUE...CAUSING VEHICLES TO
            HYDROPLANE.

0730 AM     HEAVY RAIN       3 SSE CATO              34.89N 92.24W
12/21/2013  M3.36 INCH       PULASKI            AR   NWS EMPLOYEE

0730 AM     FLASH FLOOD      3 SSE CATO              34.89N 92.24W
12/21/2013                   PULASKI            AR   NWS EMPLOYEE

            ROADS FLOODED NEAR JACKSONVILLE CATO ROAD AND BATESVILLE
            PIKE INTERSECTION.

0735 AM     FLASH FLOOD      DOWNTOWN LITTLE ROCK    34.75N 92.28W
12/21/2013                   PULASKI            AR   LAW ENFORCEMENT

            LA HARPE BOULEVARD FLOODED BETWEEN MARKHAM AND STATE
            STREET.

0735 AM     FLASH FLOOD      CHENAL VALLEY           34.78N 92.46W
12/21/2013                   PULASKI            AR   LAW ENFORCEMENT

            INTERSECTION OF CHENAL PARKWAY AND PRIDE VALLEY FLOODED.

0735 AM     FLASH FLOOD      2 SW MABELVALE          34.64N 92.41W
12/21/2013                   PULASKI            AR   DEPT OF HIGHWAYS

            ALEXANDER ROAD FLOODED BETWEEN SARDIS AND VIMY RIDGE.

0750 AM     HEAVY RAIN       MARCHE                  34.88N 92.35W
12/21/2013  M3.40 INCH       PULASKI            AR   NWS EMPLOYEE

0900 AM     FLASH FLOOD      YELLVILLE               36.23N 92.69W
12/21/2013                   MARION             AR   EMERGENCY MNGR

            SEVERAL COUNTY ROADS UNDER WATER.

0900 AM     HEAVY RAIN       3 N NORTH LITTLE ROCK   34.83N 92.26W
12/21/2013  M3.44 INCH       PULASKI            AR   NWS EMPLOYEE

            RAINFALL WAS FROM 3 PM DECEMBER 20TH TO 9 AM DECEMBER
            21ST. RAIN IS STILL FALLING.

0900 AM     HEAVY RAIN       1 ENE WEST LITTLE ROCK  34.77N 92.40W
12/21/2013  E5.00 INCH       PULASKI            AR   SOCIAL MEDIA

            ONE MILE NORTH OF THE INTERSTATE 430 AND 630 EXCHANGE.

0950 AM     HEAVY RAIN       MAUMELLE                34.86N 92.41W
12/21/2013  M3.54 INCH       PULASKI            AR   NWS EMPLOYEE

1050 AM     HEAVY RAIN       SALTILLO                35.03N 92.33W
12/21/2013  M4.03 INCH       FAULKNER           AR   SOCIAL MEDIA

            4.03 INCHES OF RAINHAS BEEN REPORTED IN SALTILLO.

1050 AM     HEAVY RAIN       RUSSELL                 35.36N 91.51W
12/21/2013  E4.00 INCH       WHITE              AR   SOCIAL MEDIA

            4 INCHES OF RAIN HAS BEEN REPORTED IN RUSSELL.

1124 AM     HEAVY RAIN       2 N MACON               34.95N 92.17W
12/21/2013  E3.75 INCH       PULASKI            AR   NWS EMPLOYEE

            3.75 INCHES OF RAIN REPORTED 2 MILES NORTH OF MACON.

1239 PM     FLASH FLOOD      SEARCY                  35.24N 91.73W
12/21/2013                   WHITE              AR   SOCIAL MEDIA

            FLOODED ROADS IN SEARCY...WITH SEVERAL INTERSECTIONS
            CLOSED.

1249 PM     FLASH FLOOD      3 N SHERWOOD            34.88N 92.21W
12/21/2013                   PULASKI            AR   SOCIAL MEDIA

            JACKSONVILLE CATO ROAD FLOODED...WITH SEVERAL INCHES OF
            WATER OVER THE ROADWAY.

1250 PM     HEAVY RAIN       WATSON CHAPEL           34.18N 92.07W
12/21/2013  M3.50 INCH       JEFFERSON          AR   TRAINED SPOTTER

1255 PM     FLASH FLOOD      LONOKE                  34.79N 91.90W
12/21/2013                   LONOKE             AR   SOCIAL MEDIA

            NUMEROUS ROADS IN THE COUNTY ARE UNDER WATER.

0100 PM     HEAVY RAIN       SOUTH BEND              34.85N 92.05W
12/21/2013  M4.72 INCH       LONOKE             AR   SOCIAL MEDIA

            4.72 INCHES OF RAIN IN SOUTH BEND

0100 PM     FLASH FLOOD      5 W BEEBE               35.07N 91.98W
12/21/2013                   WHITE              AR   SOCIAL MEDIA

            MASH CREEK OUT OF ITS BANKS 5 MILES WEST OF BEEBE.

0100 PM     FLASH FLOOD      2 S SWIFTON             35.80N 91.13W
12/21/2013                   JACKSON            AR   DEPT OF HIGHWAYS

            THE INTERSECTION OF HIGHWAYS 224 AND 226 CLOSED DUE TO
            HIGH WATER.

0200 PM     FLASH FLOOD      1 E WILLIFORD           36.25N 91.34W
12/21/2013                   SHARP              AR   NWS EMPLOYEE

            MARTINS CREEK AT HIGHWAY 63 EAST OF WILLIFORD IS OUT OF
            ITS BANKS.

0212 PM     HEAVY RAIN       2 N MACON               34.95N 92.17W
12/21/2013  M4.75 INCH       PULASKI            AR   NWS EMPLOYEE

            4.75 INCHES OF RAIN 2 NORTH OF MACON.

0235 PM     HEAVY RAIN       PINE BLUFF              34.21N 92.02W
12/21/2013  M0.00 INCH       JEFFERSON          AR   TRAINED SPOTTER

            4.25 INCHES OF RAIN HAS FALLEN AT PINE BLUFF.

0235 PM     HEAVY RAIN       MAUMELLE                34.86N 92.41W
12/21/2013  M4.83 INCH       PULASKI            AR   NWS EMPLOYEE

            4.83 INCHES OF RAIN HAS FALLEN IN MAUMELLE.

0242 PM     FLASH FLOOD      PINE BLUFF              34.21N 92.02W
12/21/2013                   JEFFERSON          AR   LAW ENFORCEMENT

            FLOODING ON HAZEL ST. NEAR THE HOSPITAL IN PINE BLUFF.
            THREE CARS STALLED IN THE HIGH WATER.

0244 PM     TSTM WND GST     MONTICELLO              33.62N 91.79W
12/21/2013  M58.00 MPH       DREW               AR   ASOS

            MEASURED WIND GUST OF 58 MPH.

0300 PM     HEAVY RAIN       3 N NORTH LITTLE ROCK   34.83N 92.26W
12/21/2013  M4.39 INCH       PULASKI            AR   NWS EMPLOYEE

0310 PM     HEAVY RAIN       3 S FERNDALE            34.74N 92.55W
12/21/2013  M5.17 INCH       SALINE             AR   COCORAHS

            COCORAHS OBSERVER SALEM 7.7 NORTH

0315 PM     FLASH FLOOD      NEWPORT                 35.63N 91.24W
12/21/2013                   JACKSON            AR   CO-OP OBSERVER

            SEVERAL ROADS UNDER WATER IN JACKSON COUNTY.

0315 PM     FLASH FLOOD      SEARCY                  35.24N 91.73W
12/21/2013                   WHITE              AR   CO-OP OBSERVER

            SEVERAL ROADS UNDER WATER THROUGHOUT WHITE COUNTY.

0315 PM     HEAVY RAIN       4 S HAMPTON             33.48N 92.47W
12/21/2013  M5.20 INCH       CALHOUN            AR   COCORAHS

0325 PM     FLASH FLOOD      MONTICELLO              33.62N 91.79W
12/21/2013                   DREW               AR   EMERGENCY MNGR

            THREE TO FIVE INCHES OF WATER IS COVERING SEVERAL
            ROADS...WITH WATER IN AN OFFICE IN TOWN.

0330 PM     HEAVY RAIN       3 W CARLISLE            34.79N 91.80W
12/21/2013  M4.40 INCH       LONOKE             AR   COCORAHS

0330 PM     FLASH FLOOD      GEORGETOWN              35.13N 91.45W
12/21/2013                   WHITE              AR   CO-OP OBSERVER

            THE WESTBOUND LANE OF HIGHWAY 36 EAST HAS CAVED IN DUE TO
            A WASHOUT...AND HAS BEEN BARRICADED.

0330 PM     HEAVY RAIN       2 N DAMASCUS            35.41N 92.42W
12/21/2013  M2.71 INCH       VAN BUREN          AR   CO-OP OBSERVER

0330 PM     HEAVY RAIN       GUY                     35.32N 92.33W
12/21/2013  M2.84 INCH       FAULKNER           AR   OTHER FEDERAL

            RAWS AT GUY.

0330 PM     HEAVY RAIN       ODEN                    34.62N 93.79W
12/21/2013  M3.29 INCH       MONTGOMERY         AR   OTHER FEDERAL

            RAWS AT ODEN.

0330 PM     HEAVY RAIN       SHERIDAN                34.31N 92.41W
12/21/2013  M4.22 INCH       GRANT              AR   OTHER FEDERAL

            RAWS AT SHERDIAN.

0330 PM     HEAVY RAIN       1 ENE SILVER HILL       35.97N 92.74W
12/21/2013  M3.01 INCH       SEARCY             AR   OTHER FEDERAL

            RAWS AT SILVER HILL.

0330 PM     HEAVY RAIN       EVENING SHADE           36.07N 91.62W
12/21/2013  E3.69 INCH       SHARP              AR   OTHER FEDERAL

            RAWS AT EVENING SHADE.

0340 PM     FLASH FLOOD      BRYANT                  34.61N 92.49W
12/21/2013                   SALINE             AR   SOCIAL MEDIA

            BISHOP PARK FLOODED IN BRYANT.

0345 PM     HEAVY RAIN       STEPROCK                35.43N 91.69W
12/21/2013  M4.80 INCH       WHITE              AR   CO-OP OBSERVER

0415 PM     FLOOD            5 E LONOKE              34.79N 91.81W
12/21/2013                   LONOKE             AR   DEPT OF HIGHWAYS

            HIGHWAY 381 IS CLOSED DUE TO WATER OVER THE ROADWAY.

0420 PM     FLOOD            NEWPORT                 35.63N 91.24W
12/21/2013                   JACKSON            AR   SOCIAL MEDIA

            WATER IN BUSINESS IN NEWPORT.

0430 PM     HEAVY RAIN       2 WNW HURRICANE LAKE    34.63N 92.56W
12/21/2013  M5.31 INCH       SALINE             AR   COCORAHS

            COCORAHS BENTON 4.7 NNE

0445 PM     HEAVY RAIN       3 SSE CATO              34.89N 92.24W
12/21/2013  M5.00 INCH       PULASKI            AR   NWS EMPLOYEE

            RAINFALL IS 24 HOUR TOTAL.

0600 PM     FLOOD            NEWPORT                 35.63N 91.24W
12/21/2013                   JACKSON            AR   DEPT OF HIGHWAYS

            HIGHWAY 384 WAS CLOSED FOR 1/2 MILE IN NEWPORT DUE TO
            HIGH WATER.

0700 PM     FLOOD            GRIFFITHVILLE           35.12N 91.65W
12/21/2013                   WHITE              AR   DEPT OF HIGHWAYS

            FLOODING WAS REPORTED ON HIGHWAY 11 FROM HIGHWAY 323
            SOUTHWARD TO THE PRAIRIE COUNTY LINE NEAR GRIFFITHVILLE.

0730 PM     HEAVY RAIN       6 SW DES ARC            34.91N 91.58W
12/21/2013  M7.10 INCH       PRAIRIE            AR   SOCIAL MEDIA

            24 HOUR RAINFALL TOTAL.

0730 PM     HEAVY RAIN       3 SSE CATO              34.89N 92.25W
12/21/2013  M5.15 INCH       PULASKI            AR   NWS EMPLOYEE

            STORM TOTAL AMOUNT.

0730 PM     HEAVY RAIN       NORTH LITTLE ROCK       34.79N 92.26W
12/21/2013  M5.16 INCH       PULASKI            AR   NWS EMPLOYEE

            STORM TOTAL AMOUNT AT WFO LZK.

0800 PM     HEAVY RAIN       SEARCY                  35.24N 91.73W
12/21/2013  M5.36 INCH       WHITE              AR   LAW ENFORCEMENT

            STORM TOTAL AMOUNT.

&&

46
Local storm report, Dec 22, 5:08 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
508 AM CST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     HALLEY                  33.54N 91.32W
12/21/2013                   DESHA              AR   EMERGENCY MNGR

            FOUR HOMES WERE DAMAGED NEAR HALLEY. THE DAMAGE WAS
            GENERALLY MINOR ACCORDING TO THE REPORT.

&&

46

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Woodruff

When
December 22, 8:45 AM CST to December 31, 11:59 PM CST
Where
Woodruff County, 2.11 mi W of Fitzhugh to 3.83 mi NE of Augusta
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
35.350, -91.358

Heavy rainfall during the month caused the White River at Augusta to rise above flood stage during the morning hours of the 22nd. This river remained above flood stage into January.

Flood, Monroe

When
December 25, 6:00 PM CST to December 31, 11:59 PM CST
Where
Monroe County, Clarendon to 2.78 mi NNW of Clarendon
Cause
Heavy Rain
Property damage
$5,000
Reported by
River/Stream Gage
Coordinates
34.680, -91.300

Heavy rainfall during the month caused the White River at Clarendon to rise above flood stage during the evening hours of the 25th. This river remained above flood stage into January.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2013Every state in 2013This day in weather historyWarnings in Arkansas, December 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 490199, 490200.